# SDR IPXA2017112023720

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 71,023 hours, 13,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA8012299
- Condition: Damaged
- Location: X=30.78 Sta 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT HAT CHANNEL STABILIZER STRAP DAMAGED AT CEILING 4TH FRAME IN FROM THE DOOR OPENING POS NR 4 STA 1049FAB AND INSTALLED NEW CHANNEL IAW EO 3510-66480-A.
